Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Left eye lower part is shaking vigorously. What should be done ?

User rating for this question
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
my left eye lower part is shaking vigorously from many days .can suggest me what should i do?
Posted Wed, 27 Jun 2012 in Vision and Eye Disorders
Answered by Dr. Pragnesh Vachharajani 27 minutes later

Thanks for posting your query.

I think what you are having involuntary contraction of facial muscles, means the muscles contract on their own.

This is very common and happens too many.

There could be various reasons for this

>Anxiety-most common
>Some vitamin deficiency
>In very few cases some disease related to eye.

First of all please try to relax and try to find out if you are anxious or worried about any thing.

If you think you are not having it, then please visit your family doctor and get your self examined to look for some other cause.

In most of the cases nothing is needed to be done and you should be fine.

In general please take plenty of fluids like lemon juice, coconut water etc.

I hope this helps.

Please feel free to write again if you have some more queries.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor